Follow
Umesh V Dubey
Umesh V Dubey
Verified email at hri.res.in - Homepage
Title
Cited by
Cited by
Year
Spectrum of some triangulated categories
UV Dubey, VM Mallick
Journal of Algebra 364, 90-118, 2012
122012
Moduli of filtered quiver representations
S Amrutiya, UV Dubey
Bulletin des Sciences Mathématiques 164, 102899, 2020
52020
Triangular spectrum of some triangulated categories
UV Dubey, VM Mallick
arXiv preprint arXiv:1012.0789, 2010
52010
Moduli of equivariant sheaves and Kronecker–McKay modules
S Amrutiya, U Dubey
International Journal of Mathematics 26 (11), 1550092, 2015
42015
Compactly generated tensor t-structures on the derived categories of Noetherian schemes
UV Dubey, G Sahoo
Mathematische Zeitschrift 303 (4), 100, 2023
22023
The Cartan matrix of a centralizer algebra
UV Dubey, A Prasad, P Singla
Proceedings-Mathematical Sciences 122, 67-73, 2012
22012
Moduli of parabolic sheaves and filtered Kronecker modules
S Amrutiya, UV Dubey
Kyoto Journal of Mathematics 63 (2), 241-269, 2023
12023
Reconstruction of a superscheme from its derived category
UV Dubey, VM Mallick
Centre de Recerca Matemàtica, 2011
12011
Tensor product of representations of quivers
P Das, UV Dubey, N Raghavendra
Indagationes Mathematicae 35 (2), 329-349, 2024
2024
Quot schemes and Fourier-Mukai transformation
I Biswas, UV Dubey, M Kumar, AJ Parameswaran
Complex Manifolds 10 (1), 20230152, 2023
2023
Tensor weight structures and t-structures on the derived categories of schemes
UV Dubey, G Sahoo
Comptes Rendus. Mathématique 361 (G5), 877-888, 2023
2023
On Perverse sheaves of a Coxeter hyperplane arrangement of type
UV Dubey, S Sarkar
arXiv preprint arXiv:2211.09525, 2022
2022
Tensor weight structures and t-structures on derived categories of Noetherian schemes
UV Dubey, G Sahoo
arXiv preprint arXiv:2211.02318, 2022
2022
Compactly generated tensor t-structures on the derived category of a Noetherian scheme
G Sahoo, UV Dubey
arXiv preprint arXiv:2204.05015, 2022
2022
On the differential graded Eilenberg–Moore construction
UV Dubey, VM Mallick
Journal of Algebra 541, 174-218, 2020
2020
Reconstruction of a superscheme from its derived category
UV Dubey, VM Mallick
JOURNAL OF THE RAMANUJAN MATHEMATICAL SOCIETY 27 (4), 411-424, 2012
2012
Reconstruction of a superscheme from its derived category
VM MALLICK, U Dubey
Ramanujan Mathematical Society, 2012
2012
Geometry of tensor triangulated categories [HBNI Th 47]
UV Dubey
The Institute of Mathematical Sciences, 2012
2012
Geometry of tensor triangulated categories
UV Dubey
HOMI BHABHA NATIONAL INSTITUTE, 2011
2011
CIT Campus, Tharamani, Chennai 600113, INDIA
UV DUBEY
The system can't perform the operation now. Try again later.
Articles 1–20